MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SYR W/NDLE,HYPODERM,LL,23GX1", 3ML

MEDLINE INDUSTRIES, LP; SYR W/NDLE,HYPODERM,LL,23GX1", 3ML
Model Number SYR110235Z
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the syringe has "no suction" and is unable to draw up medication.No serious injury or adverse impact to a patient or a user was originally reported.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.Two (2) boxes of samples were returned in new condition for evaluation.Syringes come with hypodermic needles which are not designed to penetrate vials or draw up medication through a rubber stopper, but rather, only for insertion into the patient in order to either inject fluids or with draw fluids from the body.The reported problem/issue was determined to be cause by off-label use.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the syringe has "no suction" and is unable to draw up medication.

Common Device Name
SYR W/NDLE,HYPODERM,LL,23GX1", 3ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18961285
Report Number1417592-2024-00184
Device Sequence Number15461458
Product Code FMF
UDI-Device Identifier30080196450156
UDI-Public30080196450156
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSYR110235Z
Device Lot Number89720110001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2021
Initial Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown